9 Aug 2009
According to the information at http://www.drugs.com/ppa/yellow-fever-vaccine.html and http://www.drugs.com/drug_interactions.html, there doesn't seem to be a problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... but did not report it due to other circumstances at the time. I was extremely dizzy, confused, aching, sleepy, tearfull and suffering horrendous ...
1 answer • 14 Oct 2009
... suffering fever for 2 days already who use to come & go. I am also experiencing pain on my neck. Is there anything that goes wrong??
1 answer • 8 Jan 2010
... days.. Feels like flu skin hurts, back of eyes guts hurt, exc.. what to do ? Phil.
1 answer • 7 Aug 2011
... I took yellow fever vaccine injection in feb 2009 and I went ethopia but once again I will go forkenya. Its necessary to take yellow fever ...
1 answer • 22 Nov 2012
1 answer • 20 Nov 2013